MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE IMPLANT 4.3X13; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE IMPLANT 4.3X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.628
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Tissue Damage (2104)
Date of Event 05/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that nearly 1.5 years after the dental implant and temporary multi-unit abutments were placed in ada site 13 in the mouth, the implant lost osseointegration.Clinician reports patient had a biomechanical overload.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.After the evaluation was noticed that the item received is different from the item reported.Therefore, the item was corrected and the lot number was not considered.
 
Event or Problem Description
The clinician reported that nearly 1.5 years after the dental implant and temporary multi-unit abutments were placed in ada site 13 in the mouth, the implant lost osseointegration.Clinician reports patient had a biomechanical overload.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.(b)(4).

Brand Name
CM DRIVE IMPLANT 4.3X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7889465
Report Number3008261720-2018-04668
Device Sequence Number1862089
Product Code DZE
UDI-Device Identifier07899878023388
UDI-Public07899878023388
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/19/2018
Report Date (Section F) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/16/2021
Device Catalogue Number109.628
Device Lot Number83003I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/07/2018
Device Age2 MO
Event Location Other
Date Report to Manufacturer08/28/2018
Initial Date Received by Manufacturer 08/28/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date09/19/2018
Supplement Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TEMPORARY MULTI-UNIT ABUTMENT PLACEMENT; TEMPORARY MULTI-UNIT ABUTMENT PLACEMENT; TEMPORARY MULTI-UNIT ABUTMENT PLACEMENT
Outcome Attributed to Adverse Event Required Intervention;